Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bumps inside upper eyelids, itchy sometimes, remedy

Hi, my problem is that I ve had bumps inside my upper eyelids since 2006; two in one eye and in the other. There is no redness around my eyes or something. However, sometimes they get very itchy. I have not sought any medical help before thinking that those bumps would go on their own. Please, could tell what s that exactly in my eyes. Thank you!
Asked On : Sat, 26 May 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hi, from your description it appears that you are suffering froom a condition callled chalazion. If so then it will not subside on its own but will require an opthalmologists interventiion. These are caused due to blockage and infection of the sweat gland of the eye lids and usually need to be treated with antibiotic eye drops, therefore you need to consult a doctor now.Take care
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor